# SDR AALA20001528

- Difficulty date: September 1, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON NR 3 LEFT CRACKED AT FRAME NR 160 LEFT AT HUCK FASTENER IN LONGERON.  INSTALLED LONGERON REPAIR, AS PER SRM 53-02.  (M)
